# SDR UPS02839651

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT MID GALLEY SERVICE DOOR LOWER FWD CORNER OF JAMB HAS A CRACK FOUND WITH HFEC.  REPAIRED DOOR CORNER IAW DC8 SRM T/R 53-2-0 FIG 15A.
